# SDR ASAA2020033032568

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,700 hours, 11,369 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT WINDOW HEAT (OVERHEAT) LIGHT CAME ON. CHECKLIST OVERHEAT LIGHT CAME BACK ON AFTER RUNNING CHEKCLIST. GROUNDED - YES. FOUND LEFT FRONT C/B OPEN ON P11 PANEL, GVI C/B ACCESSIBLE WIRING, NO DEFECTS NOTED, RESET C/B REF B737-800 AMM 20-60-01 BITE CK LEFT FWD WHCU, LOGGED LEFT FWD BUS PANEL FAULT, RESET & TEST OK REF FIM TASK 30-40- TASK 801 & 806.
